Duality and distance formulas in spaces defined by means of oscillation

Karl-Mikael Perfekt Centre for Mathematical Sciences, Lund University

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12024

Arkiv for Matematik, 51, (2), 345-361, 2011.6
For the classical space of functions with bounded mean oscillation, it is well known that $\operatorname{VMO}^{**} = \operatorname{BMO}$ and there are many characterizations of the distance from a function$f$in $\operatorname{BMO}$ to $\operatorname{VMO}$ . When considering the Bloch space, results in the same vein are available with respect to the little Bloch space. In this paper such duality results and distance formulas are obtained by pure functional analysis. Applications include general Möbius invariant spaces such as$Q$_{$K$}-spaces, weighted spaces, Lipschitz–Hölder spaces and rectangular $\operatorname{BMO}$ of several variables.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 984 downloads ] [ 0 comments ] [ Cited by 4 ]
  title={Duality and distance formulas in spaces defined by means of oscillation},
  author={Karl-Mikael Perfekt},
  booktitle={Arkiv for Matematik},
Karl-Mikael Perfekt. Duality and distance formulas in spaces defined by means of oscillation. 2011. Vol. 51. In Arkiv for Matematik. pp.345-361. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203635895163047.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved